Volume 02, Issue 01

 

ارسال های اخیر

  • Computation of the q-th roots of circulant matrices 

    Amirfakhrian, M.؛ Mohammadi Khanghah, P. (Central Tehran Branch, Islamic Azad University, 2013-03-01)
    In this paper, we investigate the reduced form of circulant matrices and we show that the problem of computing the q-th roots of a nonsingular circulant matrix A can be reduced to that of computing the q-th roots of two ...

  • G-Frames, g-orthonormal bases and g-Riesz bases 

    S. Karimizad, S. (Central Tehran Branch, Islamic Azad University, 2013-03-01)
    G-Frames in Hilbert spaces are a redundant set of operators which yield a representation for each vector in the space. In this paper we investigate the connection between g-frames, g-orthonormal bases and g-Riesz bases. ...

  • Stochastic Non-Parametric Frontier Analysis 

    Rahmani, M.؛ Jahanshahloo, Gh. (Central Tehran Branch, Islamic Azad University, 2013-03-01)
    In this paper we develop an approach that synthesizes the best features of the two main methods in the estimation of production efficiency. Speci cally, our approach first allows for ...

  • Expansion of Bessel and g-Bessel sequences to dual frames and dual g-frames 

    Asgari, M. S.؛ Kavian, G. (Central Tehran Branch, Islamic Azad University, 2013-03-01)
    In this paper we study the duality of Bessel and g-Bessel sequences in Hilbert spaces. We show that a Bessel sequence is an inner summand of a frame and the sum of any Bessel sequence with Bessel bound less than one with ...

  • The extension of quadrupled fixed point results in K-metric spaces 

    Soleimani Rad, G. (Central Tehran Branch, Islamic Azad University, 2013-03-01)
    Recently, Rahimi et al. [Comp. Appl. Math. 2013, In press] defined the concept of quadrupled fied point in K-metric spaces and proved several quadrupled fixed point theorems for solid cones on K-metric spaces. In this paper ...

  • Solved and unsolved problems in generalized notions of Connes amenability 

    Mahmoodi Kebriya, A. (Central Tehran Branch, Islamic Azad University, 2013-03-01)
    We survey the recent investigations on (bounded, sequential) approximate Connes amenability and pseudo-Connes amenability for dual Banach algebras. We will discuss the core problems concerning these notions and address the ...